MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16

INTEGRA MICROFRANCE S.A.S. HOOK CEV2295A 3PK N5 FOR HOOK HANDLE; PFM16
Catalog Number CEV2295A
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an intervention, the sheath surrounding the n5 hook for hook handle (cev2295a) melted and "created a foreign body in the patient." it was reported that one piece of debris was removed from the patient.The procedure was completed by use of another hook, which did not present the same problem.No increase in surgery time occurred.The customer has their product repaired by an external company.The hook was sent to the facility's provider to redo the sheath, and the problem later reoccurred.The device is reportedly not available for return.
 
Additional Manufacturer Narrative
The n5 hook for hook handle (cev2295a) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.According to the customer the blue coating melted, in addition, these hooks were sent to their provider to redo the sheath, and the problem reoccurred.Integra microfrance recommends repairs within its factory and cannot guarantee the services provided by an external service provider.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
HOOK CEV2295A 3PK N5 FOR HOOK HANDLE
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21679233
Report Number3003249645-2025-00010
Device Sequence Number7600366
Product Code GEI
UDI-Device Identifier10381780092551
UDI-Public10381780092551
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV2295A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown